# SDR VJ970366

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 591769637
- Condition: Fell Off
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR EMERENCY SLIDE CAME OFF.  REINSTALLED PASSENGER ENTRY DOOR EMERGENCY SLIDE IAW MM 25-62-0.
